# SDR 2002UALA01121

- Difficulty date: July 2, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N109UA
- Make and model: Boeing 747422
- Aircraft serial: 26906
- Aircraft time: 15,927 hours, 1,923 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: J, A

## Discrepancy

AIRCRAFT SUSTAINED COMPRESSOR STALL ON TAKEOFF NR 2 ENGINE.  NO SHUTDOWN.
